MathSciNet Relay Station
MathSciNet bibliographic data
MR819210 34K20 (94C05)
Ferreira, José M. On the stability of a distributed network. SIAM J. Math. Anal. 17 (1986), no. 1, 38–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement